MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MODEL EMV+, COMM, MRI; VENTILATOR

ZOLL MEDICAL CORPORATION MODEL EMV+, COMM, MRI; VENTILATOR
Model Number 799-EMVP-05-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device displayed "internal comm failure 1474" message.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference sections a1, a4, 5b, 6b, 7b, h6 (health effect clinical code) and h6 (health effect impact code) updated.The device was returned to zoll medical corporation for evaluation.Alarm 1474 is a self-check failure caused by a communication issue between the device and the smart pneumatic module (spm), which triggers a high priority alarm while ventilation continues at the set or backup mode.The communication ribbon cable was found loose at the connector and may have contributed to the customer report.The cable will be replaced as a precaution.The device will be recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unknown), the device displayed "internal comm failure 1474" message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.

Brand Name
MODEL EMV+, COMM, MRI
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key22457721
Report Number1220908-2025-02278
Device Sequence Number12910858
Product Code CBK
UDI-Device Identifier00847946023430
UDI-Public(01)00847946023430
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EMVP-05-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown